# SDR ASAA2021032934447

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 28,129 hours, 8,978 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 # 2 ENG FAN BLADE LUBE SPACERS # 1, 2, 7, 10, AND 17 ELASTOMERS ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED # 2 ENG SPACERS # 1, 2, 7, 10, AND 17 REF TASK CARD 78472010.
